# SDR CHQA201100256

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 26,330 hours, 22,307 cycles
- Engine: Allsn AE3007A
- Engine time: 25,366 hours, 20,831 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT RECEIVED A PITOT 3 INOPERATIVE MESSAGE ON THE EICAS FOLLOWED SHORTLY BY AN UNUSUAL ODOR IN THE FLIGHT DECK.  THE CREW DIVERTED TO KIAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE PITOT 3 CURRENT SENSOR RELAY K0057 AND SOCKET TO HAVE BURN MARKS.  MAINTENANCE REPLACED THE PITOT 3 CURRENT SENSOR RELAY K0057 AND THE SOCKET.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTE.
